MAUDE Adverse Event Report: TORAX MEDICAL, INC. LXC15; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LXC15; ANTI-REFLUX IMPLANT
Model Number LXC-[15]
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Heartburn/Indigestion (1883); Vomiting (2144)
Date of Event 02/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported via clinical trial patient trx_2012_01: subject id: (b)(6) experience, increased reflux symptoms including heartburn and regurgitation since last annual visit.Started (b)(6) 2021, ongoing at time of report.The subject had linx implanted on (b)(6)2014.Medication: checked please specify: ppi prn.Relationship to the device/procedure: yes/probably/possibly.
 
Additional Manufacturer Narrative
(b)(4).Lot number was received and dhr is pending review.When the review is completed, a supplemental medwatch will be sent with a summary of the evaluation.Additional information provided: a trx_2012_01 subject has experienced an ae.Subject id: (b)(6).Onset date: (b)(6) 2021.Date of ae awareness: (b)(6) 2022.Event description: subject has experienced increased reflux symptoms including heartburn and regurgitation since last annual visit.Event characterization (from listing): regurgitation blank ae status/outcome: ongoing at time of report severity: moderate relationship to the device/procedure: yes/probably/possibly.Risks of linx device implantation procedure and/or device: regurgitation.Medication: checked please specify: ppi prn.Implant date: (b)(6) 2014.Device size: 15.Linx device model: clasp.Lot number: 4882.Serial number: (b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 4/21/2022 investigation summary an analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device batch number 4882, and no non-conformances were identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.However, if the product is received at a later date, the investigation will be updated as applicable.

Brand Name
LXC15
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue north
shoreview MN
Manufacturer Contact
kara ditty-bovard
4188 lexington avenue north
shoreview 55126
6107428552
MDR Report Key13807732
Report Number3008766073-2022-00057
Device Sequence Number4701409
Product Code LEI
UDI-Device Identifier00855106005165
UDI-Public00855106005165
Combination Product (Y/N)N
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/20/2017
Device Model NumberLXC-[15]
Device Catalogue NumberLXC15
Device Lot Number4882
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/03/2022
Supplement Date Received by Manufacturer04/21/2022
Initial Report FDA Received Date03/18/2022
Supplement Report FDA Received Date04/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/20/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown